# SDR AALA20151228001

- Difficulty date: December 27, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 48,614 hours, 7,594 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Fseu
- Part number: 285T004963
- Part serial: D01356
- Condition: Faulty
- Location: Zone 100
- Part time: 5,265 hours, 854 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GNDED.  EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING APPROACH AFTER FLAPS 1 SELECTED FLPS1 RECEIVED, LE SLAT DISAGREE.  ACCOMPANIED BY A SPLIT IN FLAP INDICATOR.  FOLLOWED QRH & LIGHT WENT OUT.  COULD NOT DUPLICATE SLAT DISAGREE.  R & R FSEU IAW AMM 27-51-01. R & R SLAT SOV CONTROL RELAY K227.  ACCOMPLISHED FLAP & SLAT SOV TEST IAW MM 27-51-48.  SYS TESTED NORMAL.  SEE ALSO AALA20160113006.
